Alert archive / New Jersey / Special Marine Warnings in 2016
Special Marine Warning 67, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 18, 2016, 5:00 PM EDT. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 5:00 PM EDT (21:00 UTC)
- Expired
- Jul 18, 2016, 6:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
019
WHUS51 KPHI 182100
SMWPHI
ANZ450-470-182200-
/O.NEW.KPHI.MA.W.0067.160718T2100Z-160718T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...
* UNTIL 600 PM EDT
* AT 459 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
MONMOUTH COUNTY... MOVING EAST AT 30 KNOTS.
HAZARD...WIND GUSTS TO NEARLY 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
FAIR HAVEN...SEA BRIGHT...MANASQUAN INLET...SEA GIRT REEF...
BELMAR...ATLANTIC HIGHLANDS...SANDY HOOK REEF...MONMOUTH BEACH...
SHARK RIVER REEF AND POINT PLEASANT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW JERSEY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT FOR SOUTHERN NEW JERSEY.
LAT...LON 4044 7398 4026 7365 3994 7337 3991 7337
4011 7411 4014 7411 4012 7407 4014 7404
4016 7404 4019 7408 4023 7401 4029 7401
4032 7407 4033 7405 4033 7409 4034 7410
4039 7405 4041 7399 4040 7398
TIME...MOT...LOC 2059Z 277DEG 28KT 4033 7406
HAIL...0.00IN
WIND...49KTS
$$
IOVINOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 18, 4:02 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 18, 4:02 PM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 402 PM EDT MON JUL 18 2016 .SYNOPSIS... A cold front will move across our area late tonight and Tuesday morning. High pressure then builds in for Tuesday night and Wednesday before shifting to our south and east Thursday and Friday. A cold front will slowly approach from the northwest over the weekend, then it should drift across the area late Sunday or Monday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect for the entire forecast area through 8 p.m. tonight. Showers and thunderstorms will continue across the region through this evening. A line of storms will continue to move into and across the region, with potentially damaging winds and large hail. A cold front will track across the region through tonight. Showers and thunderstorms will continue to develop in advance of the front with a diminishing trend as we head into tonight and start to lose the solar component that has certainly contributed to the instability across the region. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... The cold front will exit offshore Tuesday morning and then is expected to stall to the south of our area. Any additional showers or thunderstorms that develop will be driven by the proximity of the front to the southern portions of the forecast area. We continue to mention a slight chance for some showers and thunderstorms across portions of Delmarva and southern New Jersey through tomorrow afternoon. Meanwhile, we will benefit from the westerly, drying winds moving across the region as high pressure starts to make its way to our area. We will see lower dewpoints and, in return, much more comfortable weather. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Summary...Cooler with much lower dew points for Wednesday into Thursday, then a round of excessive heat/humidity occurs Friday and through the weekend. The synoptic setup is comprised of an upper-level trough across the Northeast and Mid Atlantic Tuesday night into Wednesday, however this feature then mainly shifts offshore through Thursday. Meanwhile, a strong upper-level ridge across the southern states and also the Plains is forecast to expand a bit into the Mid Atlantic region into the day Saturday. There will be short wave energy though traversing the northern tier of the ridge and this could migrate across parts of the Northeast to Mid Atlantic as we go through Friday and over the weekend. The main story is the building heat at the end of the week and persisting over the weekend. Saturday and possibly Sunday have the potential for high temperatures in some areas to near the century mark. The excessive heat aspect (high heat indices) will be determined on the surface dew points. We used a model blend for Tuesday night through Thursday, then blended in the 12z WPC guidance thereafter. Some adjustments were then made following additional collaboration with our neighboring offices. For Tuesday night...A cold front should be south of our area as high pressure begins to build in from the west. Additional drying works southward which results in much lower dew points across much of the region. Prior to this occurring though across Delmarva, there could be isolated convection early in the evening. For Wednesday and Thursday...An upper-level trough axis is forecast to shift to our south and east during this time frame. It looks to linger though near our area as a ridge builds up the Ohio Valley and into the lower Great Lakes. The presence of the trough aloft Wednesday will result in cooler temperatures and much lower dew points. This will be the case for Thursday as well, however as the trough exits the heights begin to build allowing afternoon temperatures to warm a bit. The position of the surface high should result in a northeast wind to start and then it should become light enough to allow for sea breezes to become more apparent Thursday afternoon. A gradual developing return flow though is anticipated as surface high pressure shifts to our south and east Thursday which will allow some increase in the dew points by late Thursday especially across the southern and eastern zones. For Friday through Monday...The ridge axis is forecast to extend over our area Friday before getting knocked down a bit later Saturday and Sunday. This will be due to a short wave trough traversing southern Canada. This will eventually toss a cold front our way mainly late Sunday and Monday, however much of the forcing may end up going well to our north. While there is some timing differences, Friday through Sunday look very hot and humid with this potentially continuing Monday as the front could be slower to arrive. We are anticipating excessive heat Friday and continuing into at least the upcoming weekend. Saturday and/or Sunday may end up being the hottest day of the summer thus far. The upper ridge that contains the core of the excessive heat will start to flatten over the central U.S. and subsequently expand eastward toward the Mid Atlantic late in the week. Return flow around surface high pressure anchored over the Southeast will be the mechanism for bringing the heat into the region. Our forecast area looks to reside on the northern periphery of the core of the heat. Forecast highs are in the mid 90s Friday and then mid to upper 90s Saturday and Sunday. The first 100-degree day should be within reach for especially the I- 95 urban corridor and interior Delmarva on Saturday and possibly Sunday as a weak cold front looks to be slower to arrive. The direction of the boundary layer winds will help determine exactly how high the heat indices will be for this event. Higher dew points (upper 60s and low 70s) would be expected on days where the winds remain more southerly. In this flow regime, heat indices could easily exceed 100 degrees. However, some of the guidance suggests the development of a more westerly wind each day especially with a surface trough in the vicinity. In this setup, downsloping flow would contribute to some drying near the surface, yielding heat indices much closer to the dry-bulb temperature. The excessive heat continues to be highlighted in the hazardous weather outlook. There is also the potential for some convection with a short wave trough passing nearby to our north late Friday and then with a surface trough over the weekend. Coverage of the convection is highly uncertain owing to a significant capping inversion in place and timing/track uncertainties with embedded disturbances. The main cold front may not actually arrive now until sometime on Monday. For now we kept the pops on the low side. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Mainly VFR conditions will continue. Showers and thunderstorms will impact the terminals through 00Z, propagating from west to east and exiting offshore tonight. MVFR, possibly brief IFR, conditions expected within storms. Winds will generally remain southwest 8 to 12 knots through tonight before shifting to the northwest behind a cold front overnight. Winds will become light overnight and then increase to around 10 knots or less by Tuesday morning. OUTLOOK... Tuesday night through Thursday...VFR. North-northwest winds up to 10 knots becoming northeast Wednesday, then turning southeast to southwest through Thursday. Friday and Saturday...Mainly VFR. However, there is a chance for a few thunderstorms during the afternoon and evening. Brief and localized flight restrictions would be possible with any thunderstorms. && .MARINE... Winds and seas have remained below small craft criteria so far this afternoon and are not expected to increase much more through the rest of the afternoon and evening. A strong inversion has capped the winds over the waters much of the day and it doesn't look to break before the front arrives. We may see some higher gusts and seas in the vicinity of thunderstorms but not anticipating sustained small craft conditions. Therefore, we will cancel the small craft advisory with this update. A cold front will cross the area waters overnight and the winds will shift from southwest to northwest. Wind speeds will generally remain around 10 to 15 knots. OUTLOOK... Tuesday night and Wednesday...The winds and seas not expected to reach Small Craft Advisory criteria. A pressure surge ahead of incoming high pressure may produce northeasterly winds of 15-20 knots though for a time Tuesday night and Wednesday morning. Thursday through Saturday...The conditions overall look to be below Small Craft Advisory criteria. However, there is a chance some wind gusts out of the southwest near 25 knots nearshore Thursday afternoon. RIP CURRENTS...With building seas and increasing winds during the afternoon, along with the full moon approaching Tuesday, the risk for the formation of dangerous rip currents is moderate at the New Jersey beaches. For the Delaware beaches, the rip current risk is expected to be low, but there could be some very localized moderate rip currents. The risk for the formation of dangerous rip currents on Tuesday currently looks to be low but could approach moderate. && .CLIMATE... The heat wave that is forecast to begin late in the week and continue into the weekend has the prospect to deliver the hottest temperatures we have seen in quite some time. To get a quick perspective, lets take a look at the climate data for Philadelphia (PHL airport). With the latest forecast published this Monday afternoon, the predicted high temperature for Philadelphia is 96F on Friday (7/22) and Sunday (7/24) and 98F on Saturday (7/23). Over the last three years (2014, 2015 and 2016 so far), the highest temperature recorded at PHL was 96F (7/14/16, 9/3/15, 7/2/14). The last time the temperature reached or exceeded 98F at PHL was July 18, 2013. The last 100-degree day at PHL occurred was July 18, 2012. The following table lists daily record high temperatures for July 22-24 for Philadelphia. Date: July 22 July 23 July 24 Record High: 103 101 98 Year Set: 2011 2011 2011 Other sites in the region could be added to this discussion in future updates, if necessary. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Meola Short Term...Meola Long Term...Gorse/Klein Aviation...Gorse/Meola Marine...Gorse/Meola Climate...Klein
Hazardous weather outlook, Jul 18, 4:08 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 PM EDT MON JUL 18 2016 NJZ001-007>009-PAZ054-055-060>062-101-103-105-192015- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 408 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FRIDAY THROUGH SUNDAY...THE COMBINATION OF HEAT AND HUMIDITY SHOULD RESULT IN AFTERNOON HEAT INDICES PEAKING AT AROUND 100 DEGREES ESPECIALLY SATURDAY AND SUNDAY, EXCEPT AT HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-192015- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 408 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FRIDAY THROUGH SUNDAY...THE COMBINATION OF HEAT AND HUMIDITY SHOULD RESULT IN AFTERNOON HEAT INDICES PEAKING TO BETWEEN 100 AND 105 DEGREES MAINLY SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-192015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 408 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-192015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 408 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-012-NJZ010-012-015>019-PAZ070-071-102-104-106-192015- NEW CASTLE-CECIL-KENT MD-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 408 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FRIDAY THROUGH SUNDAY...THE COMBINATION OF HEAT AND HUMIDITY SHOULD RESULT IN AFTERNOON HEAT INDICES PEAKING TO BETWEEN 100 AND 105 DEGREES MAINLY SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 4:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND GST NEW CASTLE COUNTY AIRPO 39.68N 75.61W
07/18/2016 M54 MPH NEW CASTLE DE ASOS
&&
EVENT NUMBER PHI1601450
GORSELocal storm report, Jul 18, 4:38 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG PIKE CREEK 39.73N 75.70W
07/18/2016 NEW CASTLE DE TRAINED SPOTTER
TREE LIMBS DOWN
&&
EVENT NUMBER PHI1601451
STAFFLocal storm report, Jul 18, 4:43 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST BLACKWOOD 39.80N 75.06W
07/18/2016 M47 MPH CAMDEN NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601452
GORSESpecial weather statement, Jul 18, 4:47 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 447 PM EDT MON JUL 18 2016 NJZ018-019-022-027-182130- ATLANTIC-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 447 PM EDT MON JUL 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN...NORTH CENTRAL ATLANTIC AND CENTRAL BURLINGTON COUNTIES... AT 447 PM EDT...A STRONG THUNDERSTORM WAS OVER EVESHAM...OR 12 MILES EAST OF GLOUCESTER CITY...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EVESHAM...VOORHEES...MEDFORD...LINDENWOLD...HAMMONTON...BERLIN... TABERNACLE...SHAMONG...PRESIDENTIAL LAKES ESTATES...CHESILHURST...MARLTON LAKES...WHARTON STATE FOREST...ATSION...LEISURETOWNE...ATCO...BATSTO... MARLTON...SPRINGDALE...GREENTREE AND PINE HILL. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3977 7502 3995 7489 3990 7447 3958 7468 TIME...MOT...LOC 2047Z 280DEG 22KT 3985 7488 PO
Local storm report, Jul 18, 4:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG HAVERFORD TWP 39.98N 75.32W
07/18/2016 DELAWARE PA SOCIAL MEDIA
SEVERAL LARGE TREE LIMBS DOWN ESPECIALLY NEAR THE HIGH
SCHOOL. SOME WIRES ALSO PULLED DOWN. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER PHI1601453
GORSELocal storm report, Jul 18, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST N HOWELL TWP 40.19N 74.20W
07/18/2016 M47 MPH MONMOUTH NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601454
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 4:04 AM EDT | Small Craft Advisory | PHI | 12 hr | |
| Jul 18, 2:42 PM EDT | Special Weather Statement | PHI | Sussex | 63 min |
| Jul 18, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 39 min |
| Jul 18, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 50 min |
| Jul 18, 3:41 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 49 min |
| Jul 18, 4:04 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 56 min |
| Jul 18, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 38 min |
| Jul 18, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 46 min |
| Jul 18, 4:15 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 2 hr |
| Jul 18, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 38 min |
| Jul 18, 4:47 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jul 18, 4:47 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 43 min |
| Jul 18, 5:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 18, 5:22 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 53 min |
| Jul 18, 5:49 PM EDT | Special Marine Warning | PHI | 116 min | |
| Jul 18, 5:51 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 24 min |
| Jul 18, 6:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 18, 6:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 18, 7:43 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| Jul 18, 12:58 PM EDT | Special Weather Statement | PHI | Carbon | 62 min |
| Jul 18, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 57 min |
| Jul 18, 1:52 PM EDT | Special Weather Statement | PHI | Chester | 38 min |
| Jul 18, 2:28 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Northampton | 47 min |
| Jul 18, 3:17 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 43 min |
| Jul 18, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 57 min |
Nearby
Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.